2019
Том 71
№ 2

All Issues

Belopol’skaya Ya. I.

Articles: 1
Article (English)

A priori estimates for solutions of the first initial boundary-value problem for systems of fully nonlinear partial differential equations

Belopol’skaya Ya. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 3. - pp. 338–363

We prove a priori estimates for a solution of the first initial boundary-value problem for a system of fully nonlinear partial differential equations (PDE) in a bounded domain. In the proof, we reduce the initial boundary-value problem to a problem on a manifold without boundary and then reduce the resulting system on the manifold to a scalar equation on the total space of the corresponding bundle over the manifold.